# SDR P2EA00462

- Difficulty date: December 10, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N122NJ
- Make and model: Boeing 737230
- Aircraft serial: 22120
- System (JASC): 3110 · Instrument Panel
- Part: Indicator
- Part number: 8DJ125LWV3
- Part serial: B742
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MCI - FLT 625 - IN-FLIGHT AND WITH NR 2 FUEL QUANTITY INDICATOR ON DEFERRAL, THE NR 2 FUEL FLOW INDICATOR READ 1800/HR WHILE NR 1 FUEL FLOW INDICATOR READS 2700/HR.  AIRCRAFT RETURNED TO MCI WITH NO INCIDENT.  REPLACED FUEL FLOW INDICATOR IAW MM 31, OPERATIONAL CHECK NORMAL IAW MM 28-42-0A.  NR 2 FUEL QUANTITY GAUGE REMAINS ON DEFERRAL.  (X)
